# SDR DALA2023071405723

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 88,208 hours, 40,833 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3248 NEED TO COMPLY WITH ERA 605147-14AD REV A SECTION IV. (CRACK). CORRECTIVE ACTION: COMPLIED WITH ERA 605147-14AD REV A SECTION IV. (2865058)
